# SDR RAIA201507030001

- Difficulty date: July 3, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 31,990 hours, 18,312 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Loose
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 OVERTEMP, STABILIZER AND WING A/I FAIL IN ICING CONDITION DURING CLIMB, RETURNED TO BLOCK.  MAINTENANCE INSPECTED AND FOUND BLEED LINE LOOSE FROM THERMOSTAT TO FAN AIR VALVE.  RESECURED LINE FITTING AND OPS AND LEAK CHECK GOOD.
